Some properties for a subclass of Bazilevič functions*

Main Article Content

Abdul Halim, S

Abstract

Let S represents the class of functions Æ’ which are analytic and univalent in the unit disc D = {z:|z|< 1} with Æ’(z) =z+∑(n=2)^∞an.z^n We denote B to be the class of BazileviÄ functions which to date forms the largest subclass of S. ln this paper we introduce the class B(α,β), a subclass of B and give some interesting properties for this class, in particular results concerning iterated integral operators.

Downloads

Article Details

How to Cite
S, A. H. (2001). Some properties for a subclass of Bazilevič functions*. Malaysian Journal of Science, 20(1), 99–102. Retrieved from http://mojes.um.edu.my/index.php/MJS/article/view/8785
Section
Original Articles